Academic Journals Database
Disseminating quality controlled scientific knowledge

Multilingualism on the Internet - Editorial

Author(s): Matthias Koenig

Journal: International Journal of Multicultural Societies
ISSN 1817-4574

Volume: 6;
Issue: 1;
Start page: 1;
Date: 2004;
Original page

Keywords: linguistic diversity | multilingualism | Internet | language on Internet

The present issue of UNESCO’s International Journal on Multicultural Societies (IJMS) takes up the previous thematic debate on linguistic diversity, linguistic rights, and language policies (see Vol 3, No. 1 & 2). It addresses a field of language use which is increasingly relevant for communication and, at the same time, less susceptible to state intervention: the Internet. The articles collected in this issue present research findings of an international socio-linguistic research project on multilingualism on the Internet, which has been carried out in co-operation with the UNESCO project Initiative B@bel.
Affiliate Program     

Tango Jona
Tangokurs Rapperswil-Jona